# SDR 2004FA0000202

- Difficulty date: February 3, 2004
- Submitted: February 19, 2004
- Operation: General aviation
- Aircraft: N732PY
- Make and model: Cessna 210M
- Aircraft serial: 21061677
- Aircraft time: 4,934 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Alternator
- Stage of operation: LD
- How discovered: C
- Nature of condition: H
- Precautionary procedure: B

## Discrepancy

AIRCRAFT LANDED WITH NO ELECTRICAL POWER.  REPAIRED DAMAGED ALTERNATOR PRIMARY WIRE AND RESOLDERED CAPACITOR WIRE. TOP CHARGED BATTERY.  OPS CHECKED GOOD IAW MFG C210 AMM AND AC43-1B/2A CHAPTER 11-7.
